Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had a total hysterectomy done. Having pain during sex. Prescribed premarin vaginal cream. Sore and painful labia. What to do?

I ve been having pain with sex for the past few months. I m 59 and had a Total Hysterectomy 14 years ago. I took Premarin for 6 years but stopped about 8 yrs ago. I was recently prescribed premarin vaginal cream (4 days ago) by a nurse practitioner after I complained of pain with sex and assumed I was having vaginal atrophy . I noticed today that my right labia is much smaller, is painful and seems to have a sore on the deminished portion. I am not sure that i didn t already have this condition, I find it hard to believe this happened in 4 days(and just didn t notice it). I ve had a single sexual partner for 12 yrs. What is going on and what do you suggest I do?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thank you for choosing Healthcaremagic. I have analyzed your question, what I feel is your symptoms could be due to vaginal inflammation, it could be due to Folliculitis, which needs to be ruled out or labial abscess whcih might be the reason for pain. Kindly get evaluated by an OBGY specialist to rule out any local infection. You might require a course of antibiotics and local antiseptic cream. Kindly speak with your doctor.
Please ask if you have more questions. If you are satisfied, please make sure that your LIKE my answer so that I receive points, also kindly rate and review my answers. Good luck!!
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor